# SDR EPUA20151015001

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 22,430 hours, 49,960 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 30182
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE WAS NOTED BY FLIGHT CREW AS BEING INOPERATIVE.  MX DETERMINED THAT THE RT HAND BRAKE ASSEMBLY BROKE A GUIDE PIN, CAUSING IT TO CONTACT THE RT HAND TIRE ASSEMBLY.  REPLACED THE DEFECTIVE BRAKE ASSEMBLY & DAMAGED TIRE ASSEMBLY IN ORDER TO FERRY THE ACFT WHERE THE TORQUE PLATE, WHICH WAS ALSO DAMAGED, COULD BE REPLACED.
